long term doxycycline and joint pain

Hi

Just wondering if anyone can give me any advice!

I have been on doxycycline for nearly three months now and it seems to helping lungs alot.

I'm not sure if this is even related but I have really bad pains in my joints for the last two weeks and finding moving very painful, and my back is agony!!

I am currently on a reducing dose of pred of going down by 1mg a month so now on 18mg!

I am seeing my consultant in Southampton tomorrow and not sure whether to mention it or whether its not related and just a virus or something.

Any advice gratefully received!!

Thanks

Sarah

2 Replies

oldestnewest
  • Muscle or joint pain is a listed side-effect on the leaflet. Definately mention to your consultant to check if it is due to that or something else. I had short courses several times and the last time felt awfully sick which I've never had before. Were you started on it for lungs or other reason?

    Hope you feel better soon

  • Thank you

    It was for lungs and has made things more stable so I want to stay on it but just the pain I need to be more bearable! Thanks again I will mention it tomorrow

    Take care

You may also like...